# SDR DALA2015111106876

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Blanket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON T/E OF RT WING HEATER BLANKET STATION APPROXIMATELY XW=91.155.  RT WING HEATER BLANKET WAS REPAIRED IAW ER/A 494597-14AD MA, REV A.
